Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Could medications for delaying periods cause less bleeding and delay in periods in consequent months?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1995
Answered : 4036 Questions
My wife is getting period delay from last two months, we have got married before two months, also now she bleeds only for 2 days & very lesser, previously before marriage her period was for 4-5 days with heavy flow.
What is the cause of it?
She has taken some tablets to delay her period during marriage for 6 days, is it the effect of same?
Is it serious problem or not?
Posted Tue, 8 May 2012 in Menstruation and Miscarriage
Answered by Dr. Pragnesh Vachharajani 18 minutes later
Dear XXXXXXX and XXXXXXX thanks for the query.

Relax a bit,this is absolutely not a serious problem.There are various possible reasons for change in the pattern of menstrual cycle of your wife.

First as you have written,the hormonal pills which she has taken for timing of menstruation.It is routinely observed that for couple of months after this kind of tablets in some patients such kind of irregularities are seen.

The second possibility could be change in the environment for your wife,as females are very sensitive and psychological pressure or discomfort at times can also lead to this.There is always an aliment of anxiety in new married.

You should wait for a month for this to become normal.In case even after one month means next cycle the things does not settle,it is better to visit a gynecologist in your city for examination.

A word of caution for you,please take precautions to avoid pregnancy in early months as your wife quite young to become a mother at this stage.Please avoid confusion by taking any more pills at this time.

I hope I have answered your query, still If you have queries please get back to me. Enjoy the golden days of your life.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor